Arkiv for Matematik, 1976

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (26 articles)

Volume 14, Issue 1

[1] On the convergence almost everywhere of double Fourier series

Per Sjölin Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332425

Arkiv for Matematik, 14, (1), 1-8, 1975.2
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 559 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Régularité analytique pour des opérateurs elliptiques singuliers en un point

M. S. Baouendi Department of Mathematics, Purdue University J. Sjöstrand Department of Mathematics, Purdue University

TBD mathscidoc:1701.332426

Arkiv for Matematik, 14, (1), 9-33, 1975.4
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 308 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On temperate fundamental solutions supported by a convex cone

Arne Enqvist Matematiska Inst., Lunds universitet

TBD mathscidoc:1701.332427

Arkiv for Matematik, 14, (1), 35-41, 1975.2
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 303 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The convergence of Padé approximants to series of Stieltjes

Johan Karlsson Department of Mathematics, University of Umeå Björn von Sydow Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332428

Arkiv for Matematik, 14, (1), 43-53, 1975.1
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 402 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Glatte Holomorphiegebiete mit plurisubharmonischer innerer Randfunktion sind Banach-Stein

Peter Pflug Mathematik, Universität Kaiserslautern

TBD mathscidoc:1701.332429

Arkiv for Matematik, 14, (1), 55-58, 1975.4
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 449 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] $L$^{$p$}estimates for strongly singular convolution operators in$R$^{n}

Per Sjölin Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332430

Arkiv for Matematik, 14, (1), 59-64, 1975.2
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 361 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Generalized Hardy and Nevanlinna classes

Lawrence Gruman U.E.R. de Mathématiques, Université de Provence

TBD mathscidoc:1701.332431

Arkiv for Matematik, 14, (1), 65-78, 1975.3
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Random linear functionals and subspaces of probability one

Christer Borell Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332432

Arkiv for Matematik, 14, (1), 79-92, 1974.12
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 402 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Intersection properties of weak analytically uniform classes of functions

Otto Liess Institute of Mathematics, Strada Academiei 14, Bucarest, Romania

TBD mathscidoc:1701.332433

Arkiv for Matematik, 14, (1), 93-111, 1974.10
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 446 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The range of vector-valued analytic functions

J. Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.332434

Arkiv for Matematik, 14, (1), 113-118, 1975.4
[ Download ] [ 2017-01-08 20:34:57 uploaded by arkivadmin ] [ 295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Injectors in certain classes of locally π-soluble groups

A. A. Klimowicz Department of Pure Mathematics, The University of Sheffield

TBD mathscidoc:1701.332435

Arkiv for Matematik, 14, (1), 119-124, 1975.4
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the existence of capacitary strong type estimates in$R$^{$n$}

David R. Adams University of Kentucky, Lexington, Kentucky, USA

TBD mathscidoc:1701.332436

Arkiv for Matematik, 14, (1), 125-140, 1975.6
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 595 downloads ] [ 0 comments ] [ Cited by 101 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On the$L$^{$2$}continuity of a class of pseudo differential operators

Luigi Rodino Istituto Matematico del Politecnico, Corso Duca degli Abruzzi 24, Torino, Italy

TBD mathscidoc:1701.332437

Arkiv for Matematik, 14, (1), 141-153, 1974.12
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 648 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Excursions in Brownian motion

Kai Lai Chung Department of Mathematics, Stanford University

TBD mathscidoc:1701.332438

Arkiv for Matematik, 14, (1), 155-177, 1976.1
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 1041 downloads ] [ 0 comments ] [ Cited by 111 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A martingale that occurs in harmonic analysis

R. F. Gundy Department de Mathematique, Université Paris XI N. Th. Varopoulos Department de Mathematique, Université Paris XI

TBD mathscidoc:1701.332439

Arkiv for Matematik, 14, (1), 179-187, 1975.12
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 379 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On functions with conditions on the mean oscillation

Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332440

Arkiv for Matematik, 14, (1), 189-196, 1975.12
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 524 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Majorizing sequences and approximation

R. J. Gardner Department of Mathematics, Westfield College J. Hawkes Statistics Department, University College Swansea

TBD mathscidoc:1701.332441

Arkiv for Matematik, 14, (1), 197-211, 1975.5
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 298 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Monotonicity properties of interpolation spaces

Michael Cwikel Centre Scientifique d’Orsay, Université de Paris-Sud

TBD mathscidoc:1701.332442

Arkiv for Matematik, 14, (1), 213-236, 1976.1
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On uniformly homeomorphic normed spaces

M. Ribe Lostigen 1, Solna, Sweden

TBD mathscidoc:1701.332443

Arkiv for Matematik, 14, (1), 237-244, 1975.10
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 543 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Random measures on planar curves

R. Kaufman Dept. of Mathematics, University of Illinois

TBD mathscidoc:1701.332444

Arkiv for Matematik, 14, (1), 245-250, 1975.4
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 281 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] An extension of Nachbin’s theorem to differentiable functions on Banach spaces with the approximation property

João B. Prolla Instituto de Matemática, Universidade Estadual de Campinas Claudia S. Guerreiro Instituto de Matemática, Universidade Federal do Rio de Janeiro

TBD mathscidoc:1701.332445

Arkiv for Matematik, 14, (1), 251-258, 1975.8
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 212 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] The distribution of the Riesz mass of certain subharmonic functions

P. C. Fenton Department of Mathematics, University of Maryland

TBD mathscidoc:1701.332446

Arkiv for Matematik, 14, (1), 259-276, 1975.3
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 563 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Eigenfunction expansions for the Schrödinger operator

Martin Schechter Belfer Graduate School of Science, Yeshiva University

TBD mathscidoc:1701.332447

Arkiv for Matematik, 14, (1), 277-287, 1975.9
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Local surjectivity in$C$^{$∞$}for a class of pseudo-differential operators

Paul Godin Département de mathématiques, Université Libre de Bruxelles

TBD mathscidoc:1701.332448

Arkiv for Matematik, 14, (1), 289-296, 1975.10
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] The range of vector-valued analytic functions, II

J. Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.332449

Arkiv for Matematik, 14, (1), 297-298, 1976.9
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Correction to the paper “On spaces of Triebel-Lizorkin type”

J. Peetre Lunds Tekniska Högskola, Fack 725, Lund, Sweden

TBD mathscidoc:1701.332450

Arkiv for Matematik, 14, (1), 299-299, 1976.12
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 361 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 60
Issues 119
Articles 1382
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved